Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Suggest remedy for pain after using IUD skylarks

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 965 Questions
Question
I have had an iud since March called skylarks. I've had no period or pain since. About 1 month ago..I started heavy bleeding and clotting for about 6 days then stopped. A few days later I got the same thing for about 3 days. I now had been bleeding heavy for 8 days with back pain but the past couple of days I have had strong center abdominal pain and back pain with dizziness. I have ultrasound scheduled for the 14th..but my dream didn't check the skylarks today. I am in alot of pain with naproxin she gave me and feel concerned I shouldntbwait until 14th.
Posted Wed, 27 Aug 2014 in General Health
 
 
Answered by Dr. Som Biswas 3 hours later
Brief Answer:
HI

Detailed Answer:
Hi,

The skylarks needs to be removed as it is giving you pain and bleeding.

The pain and bleeding will not go unless you get it removed.

Also till the time the dream checks the skylark you can get a sonography to locate the pelvis.

Regards,

Dr. Som MD



Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor